# SDR AALA20060918

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEATS 19G TO 28G INOPERATIVE.  REPLACED BATTERY PACK 110WLG FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 19G TO 28G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
